Alert archive / Texas / Tornado Warnings in 2017
Tornado Warning 28, NWS San Angelo, TX
NWS San Angelo, TX issued this tornado warning at May 19, 2017, 5:23 PM CDT for Coleman County, Concho County, Runnels County, Texas. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 19, 2017, 5:23 PM CDT (22:23 UTC)
- Expired
- May 19, 2017, 6:00 PM CDT
- In force
- 37 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.5 in
Counties Coleman County, TX, Concho County, TX, Runnels County, TX
The radar
The San Angelo radar (KSJT), 80 km from the middle of the area, began a volume at 22:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 12:26 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 10.4 hours before the alert went out and 265 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1189 J/kg
- Mixed-layer CIN
- -285 J/kg
- Mixed-layer LCL
- 756 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
340
WFUS54 KSJT 192223
TORSJT
TXC083-095-399-192300-
/O.NEW.KSJT.TO.W.0028.170519T2223Z-170519T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service San Angelo TX
523 PM CDT FRI MAY 19 2017
The National Weather Service in San Angelo has issued a
* Tornado Warning for...
Southwestern Coleman County in west central Texas...
Southeastern Runnels County in west central Texas...
Northeastern Concho County in west central Texas...
* Until 600 PM CDT
* At 522 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Ivie Reservoir Near Concho Park Marina, or 9 miles
northeast of Paint Rock, moving northeast at 20 mph.
HAZARD...Tornado and tennis ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Ivie Reservoir Near Concho Park Marina around 530 PM CDT.
Leaday around 535 PM CDT.
Valera and Voss around 600 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Mozelle, Fisk, The Intersection Of Ranch Road 1929 And Ranch Road
2134 and Shields.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3145 9983 3162 9989 3179 9947 3153 9937
TIME...MOT...LOC 2222Z 237DEG 18KT 3159 9979
TORNADO...RADAR INDICATED
HAIL...2.50IN
$$1 follow-up statement
470
WWUS54 KSJT 192243
SVSSJT
Severe Weather Statement
National Weather Service San Angelo TX
543 PM CDT FRI MAY 19 2017
TXC083-095-399-192300-
/O.CON.KSJT.TO.W.0028.000000T0000Z-170519T2300Z/
Coleman TX-Runnels TX-Concho TX-
543 PM CDT FRI MAY 19 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
SOUTHWESTERN COLEMAN...SOUTHEASTERN RUNNELS AND NORTHEASTERN CONCHO
COUNTIES...
At 543 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Leaday, or 16 miles northeast of Paint Rock, moving
northeast at 20 mph.
HAZARD...Tornado and tennis ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southwestern Coleman...southeastern Runnels and northeastern Concho
Counties, including the following locations: The Intersection Of
Ranch Road 1929 And Ranch Road 2134.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3146 9983 3162 9989 3172 9964 3151 9952
TIME...MOT...LOC 2243Z 237DEG 18KT 3165 9969
TORNADO...RADAR INDICATED
HAIL...2.50IN
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at May 19, 3:08 PM CDT, 2 hours 15 minutes earlier.
Area forecast discussion, May 19, 3:08 PM CDT, 2 hours 15 minutes before
Area Forecast Discussion National Weather Service San Angelo TX 308 PM CDT Fri May 19 2017 .SHORT TERM... (Tonight and Saturday) An upper low now centered over Colorado this afternoon will lift northeast over the Central Plains by Saturday afternoon. A cold front will push south through the Big Country tonight and through the remainder of the forecast area by noon tomorrow. Showers and thunderstorms will be likely over most of the forecast area tonight with the better chance tomorrow over the southern half of the area. Lows tonight will be in the mid to upper 50s across the northern half of the area as the cold front moves through. The southern half of the area will see lows in the morning in the low to mid 60s. .LONG TERM... (Saturday night through next Friday) As the upper low lifts further to the northeast and over the Great Lakes area, the upper flow over the forecast will be zonal. Precipitation will be confined primarily to the southern half of the area Sunday night through Monday night. As upper high pressure builds over the western CONUS on Monday and our upper flow veers to the northwest, a disturbance in the northwest flow aloft will bring another chance of showers and thunderstorms to the most of the forecast area. An upper disturbance rotating around the upper low stationed over the Great Lakes region will push the next cold front south through the forecast area on Tuesday with another chance of showers and thunderstorms for all the CWA. Cooler post-frontal afternoon highs on Tuesday and Wednesday will mostly be in the 70s with northernly winds. The forecast will be dry Wednesday through the end of the week as afternoon highs warm back into the 80s on Thursday and the 90s on Friday. Morning lows on Wednesday in the 50s will warm into the 60s Thursday and Friday morning. && .PRELIMINARY POINT TEMPS/POPS... Abilene 58 76 56 80 / 60 20 20 10 San Angelo 62 77 59 80 / 50 30 40 20 Junction 66 79 62 80 / 60 60 60 30 Brownwood 63 77 57 80 / 60 40 40 20 Sweetwater 56 75 55 80 / 40 10 10 5 Ozona 62 79 60 79 / 50 40 50 30 && .SJT WATCHES/WARNINGS/ADVISORIES... &&
Hazardous weather outlook, May 19, 3:07 PM CDT, 2 hours 16 minutes before
Hazardous Weather Outlook National Weather Service San Angelo TX 307 PM CDT Fri May 19 2017 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-202015- Fisher-Nolan-Sterling-Coke-Runnels-Irion-Tom Green-Concho- Crockett-Schleicher-Sutton-Haskell-Throckmorton-Jones-Shackelford- Taylor-Callahan-Coleman-Brown-McCulloch-San Saba-Menard-Kimble- Mason- 307 PM CDT Fri May 19 2017 This Hazardous Weather Outlook is for portions of west central Texas. .DAY ONE...This Afternoon and Tonight Thunderstorms will be possible this afternoon and tonight across much of West Central Texas. Some of these storms may become strong to severe, with large hail, damaging winds, isolated tornadoes, and dangerous lightning being the main hazards. In addition, locally heavy rainfall will be possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Thunderstorms will be possible across much of West Central Texas Saturday through Tuesday. The main hazards will be dangerous lightning and locally heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and tonight.
In the hours before
Local storm report, May 19, 3:29 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
329 PM CDT FRI MAY 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 PM TORNADO 3 W WINTERS 31.97N 99.99W
05/19/2017 RUNNELS TX TRAINED SPOTTER
QUARTER HAIL AS WELL
&&
EVENT NUMBER SJT1700097
AMSpecial weather statement, May 19, 4:10 PM CDT, 1 hour 13 minutes before
Special Weather Statement National Weather Service San Angelo TX 410 PM CDT FRI MAY 19 2017 TXZ127-192200- Taylor TX- 410 PM CDT FRI MAY 19 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TAYLOR COUNTY UNTIL 500 PM CDT... At 410 PM CDT, Doppler radar was tracking a strong thunderstorm over Bradshaw, or 11 miles northeast of Winters, moving southeast at 10 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. This strong thunderstorm will be near... Lawn around 440 PM CDT. Other locations impacted by this storm include Ovalo. A tornado watch remains in effect until 800 PM CDT for west central Texas. LAT...LON 3208 9963 3208 10001 3222 9990 3223 9963 TIME...MOT...LOC 2110Z 298DEG 7KT 3210 9985
Special weather statement, May 19, 4:30 PM CDT, 53 minutes before
Special Weather Statement National Weather Service San Angelo TX 430 PM CDT FRI MAY 19 2017 TXZ066-072-073-192215- Runnels TX-Tom Green TX-Concho TX- 430 PM CDT FRI MAY 19 2017 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL TOM GREEN...SOUTHERN RUNNELS AND NORTHWESTERN CONCHO COUNTIES UNTIL 515 PM CDT... At 429 PM CDT, Doppler radar was tracking a strong thunderstorm near Veribest, or 15 miles east of San Angelo, moving northeast at 25 mph. Dime size hail and wind gusts up to 50 mph will be possible with this storm. This strong thunderstorm will be near... Miles around 440 PM CDT. Lowake around 450 PM CDT. Rowena around 500 PM CDT. Ballinger around 515 PM CDT. Other locations impacted by this storm include Us-83 Near The Concho- Runnels County Line, The Intersection Of US- 83 And Ranch Road 1929 and The Intersection Of Ranch Road 380 And Ranch Road 381. A tornado watch remains in effect until 800 PM CDT for west central Texas. LAT...LON 3138 10020 3153 10032 3182 9993 3160 9974 TIME...MOT...LOC 2129Z 234DEG 22KT 3150 10019 AJW
Special weather statement, May 19, 4:51 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service San Angelo TX
451 PM CDT FRI MAY 19 2017
TXZ049-113-192230-
Fisher TX-Jones TX-
451 PM CDT FRI MAY 19 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JONES AND
SOUTHEASTERN FISHER COUNTIES UNTIL 530 PM CDT...
At 451 PM CDT, Doppler radar was tracking a strong thunderstorm over
Sylvester, or 15 miles southwest of Hamlin, moving northeast at 20
mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
This strong thunderstorm will be near...
Sylvester around 455 PM CDT.
McCaulley around 510 PM CDT.
Neinda around 530 PM CDT.
Other locations impacted by this storm include The Intersection Of
US-180 And Ranch Road 126.
A tornado watch remains in effect until 800 PM CDT for west central
Texas.
LAT...LON 3270 9986 3253 10031 3271 10044 3296 10008
3296 10006
TIME...MOT...LOC 2151Z 236DEG 17KT 3269 10027Local storm report, May 19, 5:07 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
507 PM CDT FRI MAY 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM HAIL 3 SSW SAN ANGELO 31.41N 100.47W
05/19/2017 M1.00 INCH TOM GREEN TX PUBLIC
&&
EVENT NUMBER SJT1700097
MKDSpecial weather statement, May 19, 5:07 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service San Angelo TX
507 PM CDT FRI MAY 19 2017
TXZ049-054-113-127-192245-
Fisher TX-Nolan TX-Jones TX-Taylor TX-
507 PM CDT FRI MAY 19 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JONES...NORTHEASTERN
NOLAN AND NORTHWESTERN TAYLOR COUNTIES UNTIL 545 PM CDT...
At 506 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Trent, or 10 miles east of Sweetwater, moving
northeast at 15 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
This strong thunderstorm will be near...
Trent around 540 PM CDT.
Merkel and Noodle around 545 PM CDT.
Other locations impacted by this storm include Lake Sweetwater.
This includes Interstate 20 between Mile Markers 251 and 276.
A tornado watch remains in effect until 800 PM CDT for west central
Texas.
LAT...LON 3243 9986 3228 10026 3244 10038 3259 10019
3268 10005
TIME...MOT...LOC 2206Z 236DEG 15KT 3241 10024The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 7:01 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Callahan, Coleman, Taylor | 44 min |
| May 18, 7:21 PM CDT | Tornado Warning | SJT | Brown | 39 min |
| May 18, 7:45 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Coleman | 45 min |
| May 18, 7:59 PM CDT | Tornado Warning | SJT | Brown | 31 min |
| May 18, 8:15 PM CDT | Tornado Warning | SJT | Brown | 45 min |
| May 18, 8:20 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Callahan, Coleman | 40 min |
| May 18, 8:37 PM CDT | Tornado Warning | SJT | Brown | 38 min |
| May 18, 8:51 PM CDT | Flash Flood Warning | SJT | Brown, Callahan, Coleman | 5 hr |
| May 18, 9:11 PM CDT | Severe Thunderstorm Warning | SJT | Brown | 34 min |
| May 18, 9:47 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Nolan, Runnels, Taylor | 43 min |
| May 18, 9:47 PM CDT | Severe Thunderstorm Warning | SJT | Brown, San Saba | 28 min |
| May 18, 10:29 PM CDT | Severe Thunderstorm Warning | SJT | Runnels, Taylor | 46 min |
| May 18, 11:15 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Taylor | 45 min |
| May 18, 11:34 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Coleman, Taylor | 41 min |
| May 19, 12:15 AM CDT | Severe Thunderstorm Warning | SJT | Brown, Callahan, Coleman | 60 min |
| May 19, 12:21 AM CDT | Special Weather Statement | SJT | Callahan | 54 min |
| May 19, 12:26 AM CDT | Severe Thunderstorm Warning | SJT | Callahan, Taylor | 49 min |
| May 19, 1:18 AM CDT | Special Weather Statement | SJT | Callahan | 57 min |
| May 19, 2:36 AM CDT | Special Weather Statement | SJT | Fisher | 54 min |
| May 19, 2:57 AM CDT | Special Weather Statement | SJT | Nolan | 63 min |
| May 19, 3:20 AM CDT | Severe Thunderstorm Warning | SJT | Nolan | 55 min |
| May 19, 3:59 AM CDT | Special Weather Statement | SJT | Fisher | 61 min |
| May 19, 4:11 AM CDT | Severe Thunderstorm Warning | SJT | Fisher, Nolan | 49 min |
| May 19, 4:17 AM CDT | Areal Flood Advisory | SJT | Fisher, Nolan | 118 min |
| May 19, 4:40 AM CDT | Flash Flood Warning | SJT | Nolan | 3 hr |
| May 19, 4:58 AM CDT | Severe Thunderstorm Warning | SJT | Nolan, Taylor | 62 min |
| May 19, 5:03 AM CDT | Special Weather Statement | SJT | Jones | 57 min |
| May 19, 5:47 AM CDT | Special Weather Statement | SJT | Jones, Shackelford | 58 min |
| May 19, 5:49 AM CDT | Severe Thunderstorm Warning | SJT | Callahan, Jones, Shackelford, Taylor | 41 min |
| May 19, 6:16 AM CDT | Areal Flood Advisory | SJT | Jones, Taylor | 119 min |
| May 19, 6:22 AM CDT | Special Weather Statement | SJT | Shackelford | 53 min |
| May 19, 6:34 AM CDT | Severe Thunderstorm Warning | SJT | Shackelford | 26 min |
| May 19, 6:48 AM CDT | Severe Thunderstorm Warning | SJT | Throckmorton | 42 min |
| May 19, 7:56 AM CDT | Special Weather Statement | SJT | Fisher | 64 min |
| May 19, 8:04 AM CDT | Severe Thunderstorm Warning | SJT | Fisher, Nolan | 41 min |
| May 19, 8:44 AM CDT | Severe Thunderstorm Warning | SJT | Fisher, Jones, Nolan, Taylor | 46 min |
| May 19, 9:20 AM CDT | Areal Flood Advisory | SJT | Fisher, Jones, Nolan | 3 hr |
| May 19, 9:29 AM CDT | Severe Thunderstorm Warning | SJT | Fisher, Jones | 46 min |
| May 19, 9:35 AM CDT | Severe Thunderstorm Warning | SJT | Fisher, Nolan | 40 min |
| May 19, 9:40 AM CDT | Severe Thunderstorm Warning | SJT | Haskell, Jones, Shackelford | 50 min |
| May 19, 10:13 AM CDT | Severe Thunderstorm Warning | SJT | Fisher | 47 min |
| May 19, 10:21 AM CDT | Severe Thunderstorm Warning | SJT | Haskell, Shackelford, Throckmorton | 39 min |
| May 19, 10:46 AM CDT | Severe Thunderstorm Warning | SJT | Throckmorton | 44 min |
| May 19, 11:29 AM CDT | Special Weather Statement | SJT | Haskell, Jones | 46 min |
| May 19, 11:30 AM CDT | Areal Flood Warning | SJT | Fisher, Nolan | 6 hr |
| May 19, 11:34 AM CDT | Special Weather Statement | SJT | Sterling | 41 min |
| May 19, 11:54 AM CDT | Severe Thunderstorm Warning | SJT | Haskell, Throckmorton | 51 min |
| May 19, 12:01 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Sterling, Tom Green | 59 min |
| May 19, 12:31 PM CDT | Severe Thunderstorm Warning | SJT | Throckmorton | 44 min |
| May 19, 12:46 PM CDT | Special Weather Statement | SJT | Taylor | 44 min |
| May 19, 12:54 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Jones, Taylor | 51 min |
| May 19, 12:59 PM CDT | Special Weather Statement | SJT | Coke | 31 min |
| May 19, 1:17 PM CDT | Tornado Warning | SJT | Jones, Taylor | 28 min |
| May 19, 1:32 PM CDT | Special Weather Statement | SJT | Coke | 28 min |
| May 19, 1:53 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Runnels | 67 min |
| May 19, 2:56 PM CDT | Special Weather Statement | SJT | Tom Green | 49 min |
| May 19, 3:01 PM CDT | Severe Thunderstorm Warning | SJT | Tom Green | 44 min |
| May 19, 3:05 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Runnels, Taylor | 55 min |
| May 19, 3:24 PM CDT | Tornado Warning | SJT | Runnels, Taylor | 36 min |
| May 19, 3:34 PM CDT | Severe Thunderstorm Warning | SJT | Tom Green | 41 min |
| May 19, 3:45 PM CDT | Severe Thunderstorm Warning | SJT | Tom Green | 45 min |
| May 19, 3:55 PM CDT | Severe Thunderstorm Warning | SJT | Runnels | 50 min |
| May 19, 4:04 PM CDT | Tornado Warning | SJT | Runnels | 26 min |
| May 19, 4:10 PM CDT | Special Weather Statement | SJT | Taylor | 50 min |
| May 19, 4:30 PM CDT | Special Weather Statement | SJT | Runnels | 45 min |
| May 19, 4:32 PM CDT | Tornado Warning | SJT | Callahan, Coleman, Runnels, Taylor | 28 min |
| May 19, 4:40 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Runnels, Taylor | 36 min |
| May 19, 4:47 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Runnels, Taylor | 12 min |
| May 19, 4:51 PM CDT | Special Weather Statement | SJT | Fisher | 39 min |
| May 19, 4:53 PM CDT | Severe Thunderstorm Warning | SJT | Tom Green | 52 min |
| May 19, 4:57 PM CDT | Severe Thunderstorm Warning | SJT | Concho, Runnels, Tom Green | 48 min |
| May 19, 4:57 PM CDT | Tornado Warning | SJT | Callahan, Coleman, Runnels, Taylor | 33 min |
| May 19, 5:02 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Runnels | 43 min |
| May 19, 5:07 PM CDT | Special Weather Statement | SJT | Taylor | 38 min |
| May 19, 5:11 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Concho, Runnels | 49 min |
| May 19, 5:25 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Coleman | 50 min |
| May 19, 5:34 PM CDT | Special Weather Statement | SJT | Haskell | 41 min |
| May 19, 5:39 PM CDT | Severe Thunderstorm Warning | SJT | Concho, Runnels, Tom Green | 51 min |
| May 19, 5:40 PM CDT | Severe Thunderstorm Warning | SJT | Haskell, Jones | 50 min |
| May 19, 5:58 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Concho, Runnels | 47 min |
Nearby
Tornado Warnings in Texas, 2017Every tornado warning in 2017Tornadoes in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.